# SDR GTIA030116

- Difficulty date: March 2, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- Engine: Pwa JT8D17
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Part serial: 2272
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD F/A HANDHELD EMERGENCY LIGHT, INOPERATIVE.  REMOVED AND REPLACED FWD HANDHELD EMERGENCY LIGHT.  OPS CHECK GOOD.
